Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Maximum Likelihood Estimation Under a Spatial Sampling Scheme

Aad Van Der Vaart
The Annals of Statistics
Vol. 24, No. 5 (Oct., 1996), pp. 2049-2057
Stable URL: http://www.jstor.org/stable/2242640
Page Count: 9
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Maximum Likelihood Estimation Under a Spatial Sampling Scheme
Preview not available

Abstract

It is shown that the maximum likelihood estimator in a model used in the statistical analysis of computer experiments is asymptotically efficient.

Page Thumbnails

  • Thumbnail: Page 
2049
    2049
  • Thumbnail: Page 
2050
    2050
  • Thumbnail: Page 
2051
    2051
  • Thumbnail: Page 
2052
    2052
  • Thumbnail: Page 
2053
    2053
  • Thumbnail: Page 
2054
    2054
  • Thumbnail: Page 
2055
    2055
  • Thumbnail: Page 
2056
    2056
  • Thumbnail: Page 
2057
    2057